MathSciNet Relay Station
MathSciNet bibliographic data
MR2115995 49K40 (46N10 52A40 90C31)
Penot, Jean-Paul; Zălinescu, Constantin Bounded convergence for perturbed minimization problems. Optimization 53 (2004), no. 5-6, 625–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement